GANGULY, DEBDIP

GANGULY, DEBDIP  

Dipartimento di Scienze Matematiche  

036411  

Mostra records
Risultati 1 - 4 di 4 (tempo di esecuzione: 0.007 secondi).
Citazione Data di pubblicazione Autori File
Nondegeneracy of positive solutions of semilinear elliptic problems in the hyperbolic space / Ganguly, Debdip; Kunnath, Sandeep. - In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. - ISSN 0219-1997. - 17:1(2015), p. 1450019. [10.1142/S0219199714500199] 1-gen-2015 GANGULY, DEBDIP + s0219199714500199.pdf
Sharp Poincaré–Hardy and Poincaré–Rellich inequalities on the hyperbolic space / Berchio, Elvise; Ganguly, Debdip; Grillo, Gabriele. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 272:4(2017), pp. 1661-1703. [10.1016/j.jfa.2016.11.018] 1-gen-2017 BERCHIO, ELVISEGANGULY, DEBDIP + hardy_hyperbolic_preprint.pdf1-s2.0-S0022123616303871-main.pdf
Sign changing solutions of the Brezis-Nirenberg problem in the Hyperbolic space / Ganguly, Debdip; Sandeep, Kunnath. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 50:(2013), pp. 69-91. [10.1007/s00526-013-0628-2] 1-gen-2013 GANGULY, DEBDIP + -
Sign changing solutions of the Hardy–Sobolev–Maz'ya equation / Ganguly, Debdip. - In: ADVANCES IN NONLINEAR ANALYSIS. - ISSN 2191-9496. - 3:(2014), pp. 187-196. [10.1515/anona-2014-0005] 1-gen-2014 GANGULY, DEBDIP -